Alert archive / Illinois / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2004, 2:03 AM CDT for 5 counties in Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2004, 2:03 AM CDT (07:03 UTC)
- Expired
- May 25, 2004, 3:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WUUS53 KILX 250703 SVRILX ILC025-033-079-101-159-250800- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 201 AM CDT TUE MAY 25 2004 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS CLAY COUNTY IN SOUTH CENTRAL ILLINOIS JASPER COUNTY IN SOUTHEAST ILLINOIS LAWRENCE COUNTY IN SOUTHEAST ILLINOIS RICHLAND COUNTY IN SOUTHEAST ILLINOIS * UNTIL 300 AM CDT * AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM ROSE HILL TO CLAY CITY...MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORMS WILL BE NEAR... SAILOR SPRINGS WEST LIBERTY WILLOW HILL STE. MARIE OLNEY NEWTON ROBINSON LAWRENCEVILLE THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH... DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 3915 8820 3860 8853 3860 8763 3915 8748 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:10 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, May 24, 9:10 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 910 PM CDT TUE MAY 24 2004 .DISCUSSION...LATEST SURFACE ANALYSIS HAD WAVY FRONTAL BOUNDARY LYING ACROSS SOUTHERN ILLINOIS...ROUGHLY ALONG I-70. FRONT IS NOT EXPECTED TO MAKE TOO MUCH MORE PROGRESS SOUTH TONIGHT AS WEAK UPPER IMPULSES CONTINUE TO MOVE ALONG IT. LOW LEVEL AIRMASS HAS COOLED AND DRIED TO THE NORTH OF THE BOUNDARY...BUT IT IS STILL WARM AND HUMID TO THE SOUTH. BEST FORCING FOR SHOWER/STORM DEVELOPMENT OVERNIGHT HAS ENDED AND DIURNAL INSTABILITY HAS DIMINISHED...SO DO NOT EXPECT MAJOR REDEVELOPMENT OVERNIGHT. HOWEVER...UPPER IMPULSES (AND THE ASSOCIATED WEAK DPVA AND WAA/ISENTROPIC ASCENT) AND STEEP MID LEVEL LAPSE RATES (TO 7 C/KM) SUPPORT KEEPING CHANCES OF SHOWERS/STORMS IN MUCH OF FORECAST AREA OVERNIGHT...ESPECIALLY ALONG AND SOUTH OF I-70. UPDATED GRIDS/ZONES ALREADY OUT...WITH MAINLY COSMETIC CHANGES. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... CLUSTER OF STORMS OVER EAST-CENTRAL MISSOURI TRACKING EAST ALONG WARM FRONT THIS AFTERNOON HAS PROMPTED WATCH BOX BORDERING OUR COUNTIES TO THE SOUTH. JET STREAK EVIDENT IN WATER VAPOR IMAGERY INTERACTING WITH BOUNDARY TO FORCE STORMS. ETA SUGGESTS THAT MOVEMENT OF STREAK SHOULD BE GENERALLY TO THE EAST. SOUTHEAST COUNTIES HAVE HAD PARTIAL CLEARING ALLOWING LIFTED INDEX TO REACH THE -3 TO -5 RANGE FROM I-70 SOUTH. WILL KEEP LIKELY POPS GOING SOUTH OF I-70. MODELS EXPECT BOUNDARY TO BE SUPPRESSED TO NEAR OHIO RIVER WEDNESDAY BEFORE RETURNING NORTHWARD LATE WEDNESDAY NIGHT. WILL KEEP CHANCES I-72 SOUTH...BUT AGREE WITH SPC DEPICTION OF KEEPING ACTIVITY MOSTLY ACROSS SOUTHERN ZONES. 12Z GFS/ETA ALSO SUPPRESSES BEST RAIN CHANCES SOUTH OF I-70. LONG TERM...THURSDAY THROUGH TUESDAY... BOUNDARY IS PROGGED TO BEGIN TO RETURN NORTHWARD ON THURSDAY IN RESPONSE TO STRONG SHORTWAVE EJECTING OUT OF THE PLAINS. WILL INTRODUCE POPS INTO ENTIRE AREA THURSDAY AND THURSDAY NIGHT. CENTRAL ILLINOIS SHOULD BE IN THE WARM SECTOR ON FRIDAY. HOWEVER...GFS BRINGS WEAK DISTURBANCE ACROSS AREA FRIDAY NIGHT. WILL KEEP LOW CHANCE POPS GOING THEN AND INTO WEEKEND. GFS ENSEMBLE SEEMS SUBSTANTIALLY FASTER THAN OPERATIONAL GFS WITH REGARDS TO PASSAGE OF SYSTEM OVER WEEKEND. SUNDAY LOOKS LIKE BEST CHANCES AND WILL BE REFLECTED IN THE GRIDS. ENSEMBLE SUGGESTS THAT MEMORIAL DAY MAY BE DRY...BUT GIVEN UNCERTAINTY WILL KEEP GOING LOW POPS AT THIS TIME. SYSTEM SHOULD BE BY FOR TUESDAY AND WILL GO DRY THEN. WILL GENERALLY FOLLOW MAV/MEX TEMP GUIDANCE. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. && BAK/BARKER
Hazardous weather outlook, May 24, 5:30 PM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 530 PM CDT MON MAY 24 2004 ILZ027>031-036-037-040>042-047>051-251100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SANGAMON- SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE... LINCOLN...PEORIA AND SPRINGFIELD 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTION OF CENTRAL ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A HIGH RISK OF SEVERE WEATHER TONIGHT ACROSS WESTERN PORTIONS OF CENTRAL ILLINOIS. SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED OVER PARTS OF WESTERN MISSOURI AND SOUTHERN IOWA AND WILL CONTINUE TO PUSH EAST TOWARDS ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH KNOX...FULTON... SCHUYLER...CASS...MORGAN...AND SCOTT COUNTIES BETWEEN 9 AND 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING AND OVERNIGHT. ILZ038-251100- MCLEAN- INCLUDING THE CITIES OF...BLOOMINGTON 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MCLEAN COUNTY ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS MCLEAN COUNTY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH MCLEAN COUNTY BETWEEN 10 AND 11 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY THIS EVENING AND OVERNIGHT. ILZ043-044-052>054-061-251100- CHRISTIAN-DE WITT-MACON-MOULTRIE-PIATT-SHELBY- INCLUDING THE CITIES OF...DECATUR...SHELBYVILLE AND TAYLORVILLE 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS CENTRAL ILLINOIS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH DECATUR...CLINTON...AND TAYLORVILLE BETWEEN 10 AND 11 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY TONIGHT. ILZ045-046-055>057-062-063-066>068-071-251100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM... FLORA AND MATTOON 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT ACROSS EASTERN ILLINOIS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE. LARGE HAIL AND BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG WITH TORRENTIAL RAINFALL. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE BETWEEN 11 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. ILZ072-073-251100- LAWRENCE-RICHLAND- INCLUDING THE CITIES OF...LAWRENCEVILLE 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAWRENCE AND RICHLAND COUNTIES IN ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER LATE TONIGHT ACROSS PARTS OF SOUTHEAST ILLINOIS. THUNDERSTORMS ARE EXPECTED OVERNIGHT ACROSS RICHLAND AND LAWRENCE COUNTIES. SOME OF THESE STORMS TONIGHT WILL BE CAPABLE OF PRODUCING WIND SPEEDS UP TO 60 MPH...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. THE GREATEST POTENTIAL FOR THUNDERSTORMS WILL BE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.CRH.NOAA.GOV/ILX. THIS ADDRESS IS ALL IN LOWER CASE. SMITH/BARKER
In the hours before
Local storm report, May 25, 1:24 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0117 AM HAIL OREANA 39.94N 88.87W
05/25/2004 1.75 INCH MACON IL TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER FROM THE SWOP NETWORK.
1124 PM TSTM WND DMG 2 SW WINCHESTER 39.61N 90.48W
05/24/2004 SCOTT IL LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** TRAILER HOUSE DESTROYED. ROOFS
BLOWN OFF OF HOUSES. REPORTED BY SCOTT COUNTY SHERIFF.
&&
KELLYLocal storm report, May 25, 1:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
135 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD MOUNT PULASKI 40.01N 89.28W
05/25/2004 LOGAN IL EMERGENCY MNGR
ILLINOIS ROUTE 121 CLOSED AT CANADIAN NATIONAL/ILLINOIS
CENTRAL RAILROAD OVERPASS DUE TO FLOODING. REPORTED BY
LOGAN COUNTY ESDA.
1208 AM TSTM WND DMG AUBURN 39.58N 89.75W
05/25/2004 SANGAMON IL EMERGENCY MNGR
LIMBS DOWN ACROSS TOWN AND DAMAGE TO PART OF A WAREHOUSE
AND IMPLEMENT DEALER. REPORTED BY SANGAMON COUNTY ESDA.
1218 AM TSTM WND DMG PAWNEE 39.59N 89.58W
05/25/2004 SANGAMON IL EMERGENCY MNGR
*** 1 INJ *** DAMAGE TO SENIOR CITIZEN APARTMENT COMPLEX.
REPORTED BY SANGAMON COUNTY ESDA.
1210 AM TSTM WND DMG 1 N ROCHESTER 39.77N 89.54W
05/25/2004 SANGAMON IL EMERGENCY MNGR
TREE DAMAGE. REPORTED BY SANGAMON COUNTY ESDA.
&&
KELLYLocal storm report, May 25, 1:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
142 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL 2 NW FITHIAN 40.13N 87.90W
05/25/2004 0.88 INCH VERMILION IL EMERGENCY MNGR
REPORTED BY VERMILION COUNTY ESDA.
&&
KELLYSpecial weather statement, May 25, 1:45 AM CDT, 18 minutes before
ILZ029-031-036>038-040>057-061>063-066>068-071>073-250745- SPECIAL WEATHER STATEMENT...CORRECTED FOR PIATT COUNTY NATIONAL WEATHER SERVICE LINCOLN IL 145 AM CDT TUE MAY 25 2004 ...TORNADO WATCH 283 IS NO LONGER IN EFFECT... THE TORNADO WATCH THAT HAD BEEN IN EFFECT FOR A GOOD PORTION OF CENTRAL ILLINOIS HAS BEEN REPLACED WITH A SEVERE THUNDERSTORM WATCH FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. THE FOLLOWING COUNTIES ARE NO LONGER IN A TORNADO WATCH...FULTON... PEORIA...WOODFORD...TAZEWELL...MCLEAN...SCHUYLER...MASON...LOGAN... DEWITT...CASS...MENARD...LOGAN...MACON...SCOTT...MORGAN...SANGAMON... CHRISTIAN...PIATT. THE FOLLOWING COUNTIES ARE IN SEVERE THUNDERSTORM WATCH 284 UNTIL 6 AM...CHAMPAIGN...VERMILION...MOULTRIE...DOUGLAS...EDGAR... COLES...SHELBY...CUMBERLAND...CLARK...EFFINGHAM...JASPER... CRAWFORD...CLAY...RICHLAND...LAWRENCE. BARKER
Special weather statement, May 25, 1:45 AM CDT, 18 minutes before
ILZ029-031-036>038-040>057-061>063-066>068-071>073-250745- SPECIAL WEATHER STATEMENT...CORRECTED FOR PIATT COUNTY NATIONAL WEATHER SERVICE LINCOLN IL 145 AM CDT TUE MAY 25 2004 ...TORNADO WATCH 283 IS NO LONGER IN EFFECT... THE TORNADO WATCH THAT HAD BEEN IN EFFECT FOR A GOOD PORTION OF CENTRAL ILLINOIS HAS BEEN REPLACED WITH A SEVERE THUNDERSTORM WATCH FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. THE FOLLOWING COUNTIES ARE NO LONGER IN A TORNADO WATCH...FULTON... PEORIA...WOODFORD...TAZEWELL...MCLEAN...SCHUYLER...MASON...LOGAN... DEWITT...CASS...MENARD...LOGAN...MACON...SCOTT...MORGAN...SANGAMON... CHRISTIAN...PIATT. THE FOLLOWING COUNTIES ARE IN SEVERE THUNDERSTORM WATCH 284 UNTIL 6 AM...CHAMPAIGN...VERMILION...MOULTRIE...DOUGLAS...EDGAR...COLES...S HELBY...CUMBERLAND...CLARK...EFFINGHAM...JASPER...CRAWFORD...CLAY...R ICHLAND...LAWRENCE. BARKER
Local storm report, May 25, 1:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
148 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND DMG TUSCOLA 39.80N 88.28W
05/25/2004 DOUGLAS IL LAW ENFORCEMENT
TREE UPROOTED AT A HOTEL. REPORTED BY IL STATE POLICE
DISTRICT 10.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 53 min |
| May 24, 10:31 PM CDT | Tornado Warning | ILX | Fulton | 59 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 54 min |
| May 24, 10:48 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 24, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Menard | 53 min |
| May 24, 11:02 PM CDT | Tornado Warning | ILX | Mason | 58 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 42 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 60 min |
| May 24, 11:32 PM CDT | Tornado Warning | ILX | Logan | 58 min |
| May 24, 11:34 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 41 min |
| May 24, 11:34 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 56 min |
| May 24, 11:37 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 53 min |
| May 24, 11:39 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard | 6 hr |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 66 min |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Menard | 46 min |
| May 24, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 59 min |
| May 24, 11:57 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 48 min |
| May 24, 11:58 PM CDT | Tornado Warning | ILX | Tazewell | 62 min |
| May 25, 12:04 AM CDT | Tornado Warning | ILX | Menard | 56 min |
| May 25, 12:19 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 41 min |
| May 25, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 55 min |
| May 25, 12:22 AM CDT | Flash Flood Warning | ILX | DeWitt | 6 hr |
| May 25, 12:28 AM CDT | Tornado Warning | ILX | Christian | 32 min |
| May 25, 12:30 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 60 min |
| May 25, 12:31 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 59 min |
| May 25, 12:40 AM CDT | Tornado Warning | ILX | Macon | 65 min |
| May 25, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 41 min |
| May 25, 1:11 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 49 min |
| May 25, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 47 min |
| May 25, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 56 min |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 65 min |
| May 25, 1:33 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 57 min |
| May 25, 1:39 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 66 min |
| May 25, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 62 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.